# SDR DALA13014450003

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAIL CONE LATCH RECEPTICAL WAS FOUND TO BE LOOSE AT THE TOP RT TAIL CONE LATCH.  THE RECEPTICAL WAS VERY LOOSE AND WORKING.  REPLACED HARDWARE &  RETIGHTENED IAW AMM 53-53-00.
